On slant Riemannian submersions for cosymplectic manifolds
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1749-1771
https://doi.org/10.4134/BKMS.2014.51.6.1749
Published online November 30, 2014
\.{I}rem K\"{u}peli Erken and Cengizhan Murathan
Uludag University, Uludag University
Abstract : In this paper, we introduce slant Riemannian submersions from cosymplectic manifolds onto Riemannian manifolds. We obtain some results on slant Riemannian submersions of a cosymplectic manifold. We also give examples and inequalities between the scalar curvature and squared mean curvature of fibres of such slant submersions in the cases where the characteristic vector field is vertical or horizontal.
Keywords : Riemannian submersion, cosymplectic manifold, slant sub\-mersion
MSC numbers : Primary 53C43, 53C55; Secondary 53D15
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd